Your basketThere are no more items in your basket
List of products by brand ClonMedica
Makers of CaldeBaby Teething Gel
Easolief Duo is a new combination painkiller combining full strength paracetamol and ibuprofen. Each film-coated tablet contains paracetamol 500mg and ibuprofen 150mg and is suitable for the treatment of mild to moderate pain. 30% more effective pain relief than paracetamol and ibuprofen taken alone Fast-acting- Faster than ibuprofen alone Suitable for...